Document Type

Article

Publication Date

2011

Publication Source

The Rocky Mountain Journal of Mathematics

Abstract

In this paper we shall consider a linear system of fractional nabla difference equations with constant coefficients. We shall construct the fundamental matrix for the homogeneous system and the causal Green’s function for the nonhomogeneous system. We employ transform methods and series methods, and we illustrate analogies with classical first-order differential or difference equations. We shall close the paper with an asymptotic result that follows from the analysis of a half-order nabla difference equation.

Inclusive pages

353-370

ISBN/ISSN

0035-7596

Document Version

Published Version

Comments

This document is made available in compliance with the publisher's policy on self-archiving or with the express permission of the publisher. Permission documentation is on file.

Volume

41

Volume

41

Issue

2

Peer Reviewed

yes

Link to published version

Included in

Mathematics Commons

Share

COinS